# SDR AALA20150813009

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 76,639 hours, 40,292 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP PAD BRACKET CRACKED ON FWD SIDE OF FWD CARGO DOOR AT CTR OF DOOR.  R & R DOOR STOP PAD BRACKET IAW AARD 51-00-05-1 & DWG 5910141.
